# SDR UPS07M49196

- Difficulty date: December 11, 2006
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 50,198 hours, 9,090 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO BILGE AREA STA 1721-1781 LONG 44, CORROSION (EXFOLIATION).  CTR CARGO BILGE AREA STA 1721-1781 LONG 44 CORROSION OUT OF LIMIT PER SRM 53-00-01 VOL I REV 38.  CTR CARGO SKIN REMOVED FOR ACCESS.  NEW LONG & SPLICE FABRICATED PER SRM 53-10-00 VOL I REV 38 & REPROTECTED PER SRM 51-21-01 VOL I REV 38.  NEW REPAIR LONGERON & SPLICE INSTALLED PER SRM 51-33-01 VOL I REV 38 & 51-35-01 VOL II REV 38.  SKIN REINSTALLED.
